Transformation Groups
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Transform. Groups, 2021, Volume 26, Issue 2, Pages 671–690 (Mi trgr6)  

Algebraic groups whose orbit closures contain only finitely many orbits

Vladimir L. Popov

Steklov Mathematical Institute Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 19-11-00237
This work was done under a grant from the Russian Science Foundation (project no. 19-11-00237).


DOI: https://doi.org/10.1007/s00031-020-09633-w


Bibliographic databases:

ArXiv: 1707.06914v2
Language:

Linking options:
  • http://mi.mathnet.ru/eng/trgr6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021